MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Advanix? Biliary; Catheter, Biliary, Diagnostic

BOSTON SCIENTIFIC CORPORATION Advanix? Biliary; Catheter, Biliary, Diagnostic
Model Number M00534660
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx biliary preloaded stent was to be implanted in the left hepatic duct to treat stenosis during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2026.During the procedure, resistance was encountered during stent deployment.It was noted that the internal metal guidewire of the delivery system had fractured and was no longer traversing the entire length of the catheter.As a result, the stent could not be deployed.During removal of the device, a portion of the black inner catheter became visible.The exposed portion was grasped with a snare; however, it fractured, and a segment remained attached to the stent.The push catheter was also reported to have fractured.The procedure was subsequently completed using another device of the same model.There were no patient complications reported as a result of this event and the patient condition following the procedure was reported to be good.Note: the advanix biliary stent had expired on (b)(6) 2025 but was used on (b)(6) 2026.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Imdrf impact code f2301 captures the reportable event of the additional device required to retrieve the broken device fragment.

Brand Name
Advanix? Biliary
Common Device Name
Catheter, Biliary, Diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50085280
Report Number3005099803-2026-03095
Device Sequence Number18642480
Product Code FGE
UDI-Device Identifier08714729787211
UDI-Public(01)08714729787211(17)250522(10)34260505
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberM00534660
Device Catalogue NumberM00534660
Device Lot Number0034260505
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown